# SDR AALA201801089018

- Difficulty date: January 5, 2018
- Submitted: January 8, 2018
- Operation: Air carrier
- Aircraft: N817AW
- Make and model: Airbus A319-132
- Aircraft serial: 1373
- Aircraft time: 57,008 hours, 24,808 cycles
- System (JASC): 2140 · Heating System
- Part: Reheater
- Part number: 755C000001
- Part serial: 04018
- Condition: Dirty
- Location: Cabin Air
- Part time: 59,439 hours, 23,134 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

DIRTY SOCK ODOR IAW 26L00021004.  REPLACED THE RIGHT REHEATER. LEAK CHECKED GOOD IAW 21-52-31-400.
